Efficacy and Safety of Switching to Azathioprine for Mycophenolate-Induced Diarrhea in Renal Transplant Recipients


SEKMEK S., YILDIRIM T., KOÇ N. S. , ÖNAL C., Jabrayilov J., Yilmaz R., ...More

TRANSPLANTATION PROCEEDINGS, vol.53, no.6, pp.1951-1956, 2021 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 6
  • Publication Date: 2021
  • Doi Number: 10.1016/j.transproceed.2021.06.020
  • Journal Name: TRANSPLANTATION PROCEEDINGS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, BIOSIS, CAB Abstracts, EMBASE, MEDLINE, Veterinary Science Database
  • Page Numbers: pp.1951-1956

Abstract

Background. Diarrhea is a common adverse effect of mycophenolate treatment in renal transplant recipients. In patients with mycophenolate-induced diarrhea, one option is to switch to mycophenolate to azathioprine. In this study, we aimed to define the safety and efficacy of switching from mycophenolate to azathioprine for mycophenolate-related diarrhea in renal transplant recipients.